Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HGH Side Effects
May 3, 2003

I am experiencing severe nausia and headache since starting HGH four days ago. I am a 98 lb. female on 5 mg/day. Is this normal? Can I expect this to subside? I am supposed to make sure to take in atleast 2000 calories/day to get the full benefit from the growth hormone, but I feel so sick I can barely eat yet I force it down. What can I do to combat the nausia and increase my appetite? Do you think this side effect will pass? Thank you!

Response from Dr. Henry

I assume you on HGH for weight loss in the setting of HIV infection. A significant fraction of patients will have some side effects. A reducted dose could be tried for several weeks. For nausea Reglan, Compazine, Tigan, and/or Marinol will help some patients. Optimizing your HIV treatment, hormone status, and getting a nutrition consult are often helpful. Some patients have persistant difficulties with HGH though in most the symptoms do decrease with time. KH



Previous
Delayed side effects?
Next
Multiple Drug Side Effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement